Back to Search
Start Over
OPTIMAL CONTROL OF THE PROPAGATION OF A GRAPH IN INHOMOGENEOUS MEDIA.
- Source :
-
SIAM Journal on Control & Optimization . 2009, Vol. 48 Issue 3, p1335-1352. 18p. 2 Charts, 6 Graphs. - Publication Year :
- 2009
-
Abstract
- We study an optimal control problem for viscosity solutions of a Hamilton-Jacobi equation describing the propagation of a one-dimensional graph with the control being the speed function. The existence of an optimal control is proved together with an approximate controllability result in the H-1-norm. We prove convergence of a discrete optimal control problem based on a monotone finite difference scheme and describe some numerical results. [ABSTRACT FROM AUTHOR]
Details
- Language :
- English
- ISSN :
- 03630129
- Volume :
- 48
- Issue :
- 3
- Database :
- Academic Search Index
- Journal :
- SIAM Journal on Control & Optimization
- Publication Type :
- Academic Journal
- Accession number :
- 49188363
- Full Text :
- https://doi.org/10.1137/080723648